# SDR CALA0200248

- Difficulty date: April 27, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- Aircraft time: 45,647 hours, 22,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SECTION OF EMERGENCY LIGHTS NEAR AFT LAV INOPERATIVE.  THE CHARGER WAS REPLACED IN AFT LAV IAW CHAPTER 20 AND MM 33-53-00.  OPERATIONAL CHECKS WERE GOOD IAW MM 33-53-00.
